# SDR REXA201200131

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 18,068 hours, 16,063 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN LANDING.  WILL NOT PRESSURIZE CORRECTLY. 15,000 THRU 20,000 FT CAB ALT 6700 FT WITH RATE 1,000 - 3,000 ^P 4.8 AT IDLE LOSE PRESSURIZATION.  REMOVED AND REPLACED NR 1 CABIN PRESSURE CONTROLLER IAW AMM 21-31-16. OP/C F/C GOOD.  REMOVED SECONDARY OUTFLOW VALVE & INSPECTED ALL LINES TO OUTFLOW VALVE & PORTS INTO THE SECONDARY OUTFLOR VALVE.  NO DEFECTS NOTED.  RE-INSTALLED SECONDARY OUTFLOW VALVE IAW AMM 21-32-01.  REMOVED AND REPLACED LT AND RT PRSOV FILTERS IAW AMM 21-51-43.  FOUND BACKWARD INSTALLED DOOR SEAL ON CARGO DOOR.  REMOVED AND REPLACED CARGO DOOR SEAL IAW AMM 52-31-07 GROUND TEST SATISFACTORY.
